# SDR IPXA11564908

- Difficulty date: February 14, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 26,646 hours, 17,926 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Punctured
- Location: Bs 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,  FLOOR SUPPORT UPPER PLATE IS PUNCTURED, BS 900, WL 208, LBL 3 TO LBL 20.  SUPPORT UPPER PLATE HAS NO LIMITS REPAIRABLE BY REPLACEMENT; REMOVED PUNCTURED; FABRICATED REPLACEMENT AND INSTALLED IAW SRM 51-10-02-0G, SRM 51-40-05-0G, SRM 51-40-06-0G AND SRM 51-20-0G.
